Ask an expert
Question

06 Dec 2005

ortho evra birth control patch
my question is about the patch.....I hear and read about all these reports about how bad and dangerous the patch is and how people are dying from it but my doctor says the reps tell him the drug is fine....yet there are reports and the FDA is making the company write a new label...another question is it has like 6 times more estorgen than the pill...i have no sex drive since starting the patch (after I had our 1st child) and that has been over 2 yrs ago....could that be the cause of my low sex drive?
Answer 360 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

All contraceptives have risks, including the Pill. The Pill also has a risk of clots as the patch does. These risks are, however, quite small, particularly if you are young, do not smopke and do not have risk factors. Many women on the Pill complain about decreased libido too. The only way to know if the contraception is causing this is to stop and try something else.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18749 votes
Vote